# SDR HALA2016070300267

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 24,370 hours, 57,800 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66180
- Part serial: K0113A
- Condition: Faulty
- Location: Hydraulic Sys
- Part time: 167 hours, 381 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PRESSURE LOW LIGHT ILLUMINATED AT 19000 FT AFTER LEVEL OFF.  RE-PRESSURE DID NOT WORK.  R & R NR 1 EDP IAW AMM TASK 29-11-01-000-801.  OPS AND LEAK CHECK GOOD.
